# SDR UALA2013052403606

- Difficulty date: May 21, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 44,242 hours, 10,752 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Cap
- Condition: Unsecure
- Location: Gasper Manifold
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

VERY HIGH PITCHED SQUEAL IN FRONT, LT SIDE OF COCKPIT.  SOUNDS LIKE A PRESSURE LEAK.  CREW NOTED SOUND EMANATING FROM LT SIDE OF COCKPIT AT FLOOR, ORIGINS UNCERTAIN.  FOUND UN-USED PORT ON GASPER MANIFOLD UNDER CAPTAINS SIDE FLOOR CAP UNSECURED.  REINSTALLED CAP, NO LEAKS OR NOISE NOTED.
